# SDR AALA20161220005

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 86,196 hours, 13,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT AFT GALLEY BELOW CENTER LEFT SEAT HAS A LOW BATTERY.  REMOVED AND REPLACED FLASHLIGHT BATTERY. OPERATIONAL CHECKED GOOD.
